P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 42, Issue 2

On determination of Sturm-Liouville operator with discontinuity conditions with respect to spectral data
by Hidayat M. Huseynov and Famil Z. Dostuyev
143153
The ``algebraic zero'' condition for orthogonal polynomials over a contour in the weighted Lebesgue spaces
by Fahreddin G. Abdullayev and Gulnare A. Abdullayeva
154173
On finding right hand sides of equations of flexural-torsional vibrations of a bar
by Gamlet F. Kuliev and Aysel T. Ramazanova
174187
Global existence, asymptotic behavior and blow-up of solutions for mixed problem for the coupled wave equations with nonlinear damping and source terms
by Akbar B. Aliev and Samira O. Rustamova
188201
Global bifurcation from principal eigenvalues for nonlinear fourth order eigenvalue problem with indefinite weight
by Rada A. Huseynova
202211
A multiscale discontinuous Galerkin method in perforated domains
by Eric T. Chung, Yalchin Efendiev, Maria Vasilyeva and Yating Wang
212229
On asymptotic behavior of eigenvalues and eigenfunctions of a Sturm--Liouville type boundary value problem with retarded argument
by Hamidulla I. Aslanov and Novrasta S. Abdullayeva
230248
A note on the completeness and minimality of weighted trigonometric systems
by Aydin Sh. Shukurov
249256
On the fractional order weighted Hardy inequality for monotone functions
by Farman I. Mamedov and Sayali Mammadli
257264
Some examples of extremal functions on the Fock space $F(\mathbb{C})$
by Fethi Soltani
265272
On almost complex structures in covariant tensor bundles
by Seher Aslancı
273278
Some convolution inequalities in Musielak Orlicz spaces
by Ramazan Akgün
279291
On Laurent coefficients of Cauchy type integrals of finite complex measures
by Rashid A. Aliev
292303

© 2016 Institute of Mathematics and Mechanics